Alert archive / Wyoming / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at May 30, 2020, 7:10 PM MDT for Johnson County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2020, 7:10 PM MDT (01:10 UTC)
- Expired
- May 31, 2020, 1:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 165 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WGUS55 KRIW 310110
FFWRIW
WYC019-310700-
/O.NEW.KRIW.FF.W.0001.200531T0110Z-200531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
710 PM MDT Sat May 30 2020
The National Weather Service in Riverton has issued a
* Flash Flood Warning for...
Southwestern Johnson County in north central Wyoming...
* Until 100 AM MDT.
* At 705 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain about 5 to 10 miles northwest of Mayoworth. Localized
one to two inches of rain has already fallen. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Mayoworth
* The greatest concern for flash flooding are along the North Fork
of the Powder River, and the South Fork of the Crazy Woman Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4367 10649 4367 10652 4374 10663 4371 10666
4392 10705 4391 10713 4417 10713 4408 10676
4398 10666 4390 10674 4386 10676 4378 10660
$$
213 follow-up statements
436
WGUS75 KRIW 310227
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
827 PM MDT Sat May 30 2020
WYC019-310700-
/O.CON.KRIW.FF.W.0001.000000T0000Z-200531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
827 PM MDT Sat May 30 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN JOHNSON COUNTY...
At 823 PM MDT, Doppler radar indicated light to moderate rain across
the flash flood warning area. Doppler radar estimates between 2 and
4 inches of rain has fallen in the headwaters of the North Fork of
the Powder River, and the South Fork of the Crazy Woman Creek.
Some locations that will experience flooding include...
Mayoworth.
This includes Interstate 25 between mile markers 257 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4367 10649 4367 10652 4374 10663 4371 10666
4392 10705 4391 10713 4417 10713 4408 10676
4398 10666 4390 10674 4386 10676 4378 10660
$$
21020
WGUS75 KRIW 310409
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
1009 PM MDT Sat May 30 2020
WYC019-310700-
/O.CON.KRIW.FF.W.0001.000000T0000Z-200531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
1009 PM MDT Sat May 30 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN JOHNSON COUNTY...
At 8 PM MDT, a gauge about 8 miles northwest of Mayoworth reported
the North Fork of the Powder River rose 3 feet to 7.6 feet. 8 feet
is bankfull stage. At 9 PM, the creek was down to 5.6 feet. This
high water will impact the Mayoworth area from now to 1 AM.
A public report indicated 4 inches of rain fell in the headwaters of
the North Fork of the Powder River.
Some locations that will experience flooding include...
Mayoworth.
This includes Interstate 25 between mile markers 257 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4367 10649 4367 10652 4374 10663 4371 10666
4392 10705 4391 10713 4417 10713 4408 10676
4398 10666 4390 10674 4386 10676 4378 10660
$$
21901
WGUS75 KRIW 310655
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
1255 AM MDT Sun May 31 2020
WYC019-310705-
/O.EXP.KRIW.FF.W.0001.000000T0000Z-200531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
1255 AM MDT Sun May 31 2020
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN JOHNSON COUNTY WILL
EXPIRE AT 100 AM MDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4367 10649 4367 10652 4374 10663 4371 10666
4392 10705 4391 10713 4417 10713 4408 10676
4398 10666 4390 10674 4386 10676 4378 10660
$$
HattingsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 30, 5:45 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 30, 5:45 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Riverton WY 545 PM MDT Sat May 30 2020 .SHORT TERM...Tonight through Sunday Night This afternoon and evening look to be fairly active with widespread convection. SPC has much of our CWA in a marginal risk, with the exception of our southwest zones. A well developed circulation just off the San Francisco Coast will move northeast through tonight and morph into an open wave/vigorous shortwave. This shortwave will track northeast across western Wyoming by 15Z Sunday. In addition, a "ridge rider" or vort max will crest the exiting ridge across our northern zones around 00Z this evening ahead of the main approaching shortwave. This means two distinct periods of convection and two distinct areas of enhanced convection. The HRRR depicts the first thunderstorms to lead off this afternoons performance across Sweetwater County by as early as 18Z this afternoon. This activity will eventually migrate into juicier air over our northern and eastern zones by 00Z this evening, coincident with the aforementioned lead vort max. The highest capes are progged to be over northeast Natrona and Johnson Counties between 21Z and 03Z this evening. The GFS has been insistent on placing a bulls eye of higher precip over southern Johnson County between 01Z and 03Z this evening for the last couple of days. PW values are 160 percent of normal. It could be that right around 00Z, when the "ridge rider" vort lobe rides right over the ridge axis, which will likely be overhead by 00Z this evening, could slow down these anticipated heavy rainers enough to where we actually do see some copious amounts of rainfall in the area of the progged bulls eye over Johnson County as depicted by the GFS. Something to watch for anyway. In addition, lifted indices are progged to be -7 in northern Johnson County by 00Z this evening (-9 in nearby Sheridan County). Lifted indices of -4 are expected in far western Wyoming as early as 18Z this afternoon (minus 6 in nearby eastern Idaho). However, moisture and lift will not arrive in that particular area unto 00Z this evening when the far west gets grazed by some thunderstorm activity by the aforementioned lead vort lobe. Scattered less intense thunderstorms are expected across the rest of the CWA this afternoon and evening, more so east of the Divide, with the greatest threats locally heavy rainfall, small hail, and gusty winds. Then later tonight, the actual main shortwave trough tracks across the CWA from the southwest. The increasing southwest flow will become more difluent ahead of this approaching shortwave. The last of the significant thunderstorm activity should be exiting our northeast zones to the northeast by around 06Z tonight. By 04Z, the second wave of thunderstorm activity associated more directly with the main shortwave will move northeast over the southwest quarter of the southwest zones. The HRRR depicts enhanced activity as late as 08Z tonight, with one enhanced area of thunderstorm activity over South pass and the other over the Jackson area. Then this convective activity will continue to march northeast across the northeast half of the CWA in the form of decreasing shower activity before exiting to the northeast in the wee hours of the morning. The shortwave, as mentioned earlier, should come through around 15Z Sunday morning tracking southwest to northeast. Then drier air will filter in from the southwest behind it more anticyclonically, leading to an influx of dry stable air for an enhanced critical fire weather day. With southwest winds of 25 to 35 mph, minimum relative humidity 13 to 15 percent east of the Divide and in Sweetwater County, and some temperatures east of the Divide will ranging from 90 to 96 degrees (hottest temperatures so far this season), an RFD may be needed for some of our zones for Sunday afternoon, especially in areas that may not see much rainfall form todays thunderstorms. Even though 700mb temps will climb to around 15C on both sides of the shortwave, there will be more solar insulation Sunday. One side note, northeast Johnson County could see a rogue strong thunderstorm due to lingering dynamics and instability, with SPC placing this area in a marginal risk. Sunday night will be clear and cool. Another side note, we will continue to monitor area streams and creeks as river stages continue to rise due to very warm ambient air temperatures and anticipated rainfall on snow pack. Right now, significant main stream river flooding is not anticipated, but river stages due to spring run off conditions will continue to rise. .LONG TERM...Monday through Saturday Medium-range forecast models in very good agreement with overall pattern evolution on the synoptic scale. Monday will find southwest flow across the forecast area as an upper-level ridge axis stretches north through the Northern Plains. Surface wind speeds Monday afternoon should be similar to those seen Sunday with widespread southwest 15 to 30 mph. Temperatures will be 15 to 20 degrees above normal with the southwest and areas east of the Continental Divide in the 80s to lower 90s. Temperatures will be cooler across the far west where 700mb temperatures are 3-5C cooler. Monday and Monday night will be dry although a stray shower cannot be ruled out across the far northwest Monday night. Any stray shower would likely be associated with the tail end of a shortwave set to swing through Alberta. This tail end will drape west-to-east across the far north Tuesday afternoon thereby improving shower and thunderstorm chances across the far north. A weak frontal boundary will also begin a southward trek Tuesday afternoon with a better push coming Tuesday evening. Temperatures will be cooler Tuesday as this shortwave dampens the upper ridge and the flow becomes more zonal. This zonal pattern will prevail Wednesday and Thursday with diurnally-driven convection anticipated. Temperatures will still be 10 to 15 degrees above normal. The next chance for more widespread convection is likely to be Friday in response to an upper low off the California Coast moving onshore and through the Great Basin Friday. Moisture and instability will increase Friday and linger Friday night as this feature approaches and cross the forecast area. The track and timing of this system could impact the potential for stronger convection, especially across southwest Wyoming, Friday afternoon. Drier conditions along with a slight cool-down can be expected Saturday in the wake of this upper low. The next upstream system approaches the Pacific Northwest Saturday, which will again place Wyoming in southwest flow aloft. Expect an increase in southwest Wind in the Wind Corridor. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 544 PM MDT Sat May 30 2020 Convection already erupting across southwest Wyoming and then higher terrain of central and northern Wyoming this afternoon. The convection will begin to merge and intensify east of the Continental Divide later Saturday afternoon with the potential for strong thunderstorms. These storms are likely to produce small hail and gusty outflow wind by early Saturday evening. Moisture profiles for late May are plenty wet, so heavy rain will produce brief periods of IFR/MVFR conditions between 00Z-04Z/Sunday. The best chance for heavy rain will be at KCPR, and to a lesser extent KRIW and KLND. All terminals to be VFR after 06Z/Sunday. A secondary weather disturbance will approach from the southwest late Saturday evening. After a dry afternoon, this secondary wave may provide an opportunity for showers and a lone thunderstorm at KJAC toward 06Z/Sunday. Expect at least isolated light showers through the overnight hours in association with this wave. Conditions dry out around sunrise Sunday with much drier weather Sunday afternoon as the moisture is shunted to our east. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... A series of weather disturbances will cross Wyoming from southwest to northeast between Saturday afternoon and early Sunday morning. The showers and thunderstorms will produce brief bursts of heavy rain, particularly over Johnson and Natrona counties, most likely Saturday evening. Some thunderstorms could become strong east of the Continental Divide. Coverage is expected to be much less across the Teton and Yellowstone dispatch areas. Conditions turn drier Sunday and Monday regionwide. Cooler air will slide into far west Wyoming, while a return to southwest flow aloft will boost temperatures east of the Divide. This southwest flow will also favor gusty southwest wind across the High Desert District northeast into Natrona County both days. The wind will further aid warming temperatures and lower relative humidities. This combination could lead to elevated fire weather conditions both afternoons. Smoke dispersal will be excellent each afternoon for almost all areas, buy most definitely across the windy areas of southwest and central Wyoming. The trend Tuesday will be toward slightly cooler temperatures and at least widely scattered afternoon showers and thunderstorms across the Teton, Yellowstone, and northern Cody dispatch areas. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lipson LONG TERM...CNJ AVIATION...Jones FIRE WEATHER...CNJ
Hazardous weather outlook, May 30, 2:18 PM MDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 218 PM MDT Sat May 30 2020 WYZ001>020-022>030-311300- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 218 PM MDT Sat May 30 2020 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue until around sunset Saturday. The best chance for isolated strong to possibly severe thunderstorms will be across Natrona and Johnson counties, and the Bighorn Basin. Heavy rain is most likely with storms that occur over Natrona and Johnson counties. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday and Monday...Elevated fire weather conditions will occur across southwest and central Wyoming. Unseasonably warm temperatures will result in rapid mountain snowmelt. Water levels will remain high on foothill streams and creeks of northwest and northern Wyoming. Wednesday...Scattered afternoon showers and thunderstorms west of the Continental Divide. Showers east of the Divide through the overnight hours. Thursday and Friday...Widespread afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of any size along with wind gusts in excess of 40 mph.
In the hours before
Special weather statement, May 30, 6:10 PM MDT, 1 hour before
Special Weather Statement National Weather Service Riverton WY 610 PM MDT Sat May 30 2020 WYZ024-027-310045- South Lincoln County-Salt River and Wyoming Ranges- 610 PM MDT Sat May 30 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 645 PM MDT... At 607 PM MDT, Doppler radar was tracking an area of thunderstorms extending from near Montpelier, Idaho to Randolph, Utah, moving northeast into Wyoming at 30 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Cokeville around 625 PM MDT. Other locations impacted by this storm include Cokeville Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4238 11105 4236 11061 4158 11068 4158 11104 TIME...MOT...LOC 0007Z 202DEG 27KT 4197 11104 Myers
Special weather statement, May 30, 6:25 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Riverton WY
625 PM MDT Sat May 30 2020
WYZ005>008-310130-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Bighorn
Mountains West-Southwest Big Horn Basin-
625 PM MDT Sat May 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND
SOUTHEASTERN WASHAKIE COUNTIES UNTIL 730 PM MDT...
At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Cottonwood Pass, which is 30 miles east of
Thermopolis, moving northeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Hot
Springs and southeastern Washakie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4343 10759 4345 10770 4346 10772 4346 10774
4347 10781 4372 10780 4361 10732
TIME...MOT...LOC 0024Z 210DEG 44KT 4359 10761
LipsonSpecial weather statement, May 30, 6:29 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
629 PM MDT Sat May 30 2020
WYZ006-008-310130-
Southeast Big Horn Basin-Bighorn Mountains West-
629 PM MDT Sat May 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND
NORTHEASTERN WASHAKIE COUNTIES UNTIL 730 PM MDT...
At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ten Sleep, moving northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Ten Sleep around 645 PM MDT.
Tensleep Canyon around 700 PM MDT.
Meadowlark Lake around 725 PM MDT.
Other locations impacted by this storm include Leigh Creek Campground
and Wigwam Fish Rearing Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4447 10732 4404 10712 4385 10762 4398 10770
4417 10756 4417 10746 4426 10748
TIME...MOT...LOC 0028Z 234DEG 18KT 4397 10753
LipsonSpecial weather statement, May 30, 6:30 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Riverton WY
630 PM MDT Sat May 30 2020
WYZ007>009-020-310100-
Owl Creek and Bridger Mountains-Bighorn Mountains Southeast-Bighorn
Mountains West-Natrona County Lower Elevations-
630 PM MDT Sat May 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATRONA AND
SOUTHEASTERN WASHAKIE COUNTIES UNTIL 700 PM MDT...
At 629 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Red Wall, which is 35 miles southwest of Kaycee, moving
northeast at 25 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Natrona and southeastern Washakie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4321 10722 4334 10742 4358 10728 4342 10680
4321 10703
TIME...MOT...LOC 0029Z 218DEG 21KT 4340 10721
MyersSpecial weather statement, May 30, 6:47 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Riverton WY
647 PM MDT Sat May 30 2020
WYZ006-008-009-310145-
Southeast Big Horn Basin-Bighorn Mountains Southeast-Bighorn
Mountains West-
647 PM MDT Sat May 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHAKIE COUNTY
UNTIL 745 PM MDT...
At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ten Sleep, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Washakie County, including the following locations... Leigh Creek
Campground and Wigwam Fish Rearing Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4394 10725 4374 10723 4380 10755 4400 10763
4416 10755 4417 10746 4418 10742 4421 10718
4404 10717 4389 10688
TIME...MOT...LOC 0047Z 270DEG 17KT 4395 10742
LipsonSpecial weather statement, May 30, 6:59 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Riverton WY
659 PM MDT Sat May 30 2020
WYZ009-011-020-310130-
Southeast Johnson County-Bighorn Mountains Southeast-Natrona County
Lower Elevations-
659 PM MDT Sat May 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NATRONA...SOUTH
CENTRAL JOHNSON AND SOUTHEASTERN WASHAKIE COUNTIES UNTIL 730 PM
MDT...
At 658 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Red Wall, which is 25 miles southwest of Kaycee,
moving northeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Hole In The Wall around 715 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4357 10660 4342 10673 4328 10694 4328 10713
4339 10726 4362 10717 4364 10714 4367 10713
4369 10714
TIME...MOT...LOC 0058Z 211DEG 31KT 4346 10702
MyersThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:00 PM MDT | Special Weather Statement | RIW | 30 min | |
| May 30, 6:02 PM MDT | Special Weather Statement | RIW | Johnson | 58 min |
| May 30, 6:10 PM MDT | Special Weather Statement | RIW | Lincoln | 35 min |
| May 30, 6:15 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Washakie | 30 min |
| May 30, 6:25 PM MDT | Special Weather Statement | RIW | Washakie | 65 min |
| May 30, 6:29 PM MDT | Special Weather Statement | RIW | Washakie | 61 min |
| May 30, 6:30 PM MDT | Special Weather Statement | RIW | Natrona | 30 min |
| May 30, 6:38 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 47 min |
| May 30, 6:47 PM MDT | Special Weather Statement | RIW | Washakie | 58 min |
| May 30, 6:58 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 24 min |
| May 30, 6:59 PM MDT | Special Weather Statement | RIW | 31 min | |
| May 30, 7:19 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 26 min |
| May 30, 7:45 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| May 30, 8:15 PM MDT | Special Weather Statement | RIW | 30 min | |
| May 30, 9:31 PM MDT | Special Weather Statement | RIW | Lincoln | 44 min |
| May 30, 10:01 PM MDT | Special Weather Statement | RIW | Sublette | 44 min |
| May 31, 12:10 PM MDT | Special Weather Statement | RIW | Sweetwater | 35 min |
| May 31, 12:51 PM MDT | Special Weather Statement | RIW | 54 min | |
| May 31, 1:02 PM MDT | Special Weather Statement | RIW | Natrona | 58 min |
| May 31, 1:23 PM MDT | Special Weather Statement | RIW | Sweetwater | 52 min |
| May 31, 4:12 PM MDT | Special Weather Statement | RIW | 33 min |
Nearby
Flash Flood Warnings in Wyoming, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.